# SDR R61A201511290956

- Difficulty date: November 29, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 21,088 hours, 16,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17087229001
- Condition: Corroded
- Location: Frame 80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FLOORBOARD SUPPORT AT FRAME 80 BETWEEN STRINGERS 26-27 RT IS CORRODED.  MAINTENANCE R & R FLOORBOARD SUPPORT AT FRAME 80 BETWEEN STRINGERS 26-27 RT IAW SRM 51-41-01, 51-40-02, 51-23-04.  PN 170-87229-001 SUPPORT.
